# SDR P5CA9701645

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RIGHT WING GEAR INBOARD STRUT DOOR.  REPAIRED DELAMINATION PER BOEING SRM 51-40-06.
